Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Oct 18, 2007, 9:09 PM EDT for Pulaski County, White County, Indiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 9:09 PM EDT (01:09 UTC)
- Expired
- Oct 18, 2007, 10:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Pulaski County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2442 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 190109
SVRIWX
INC131-181-190215-
/O.NEW.KIWX.SV.W.0162.071019T0109Z-071019T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN NORTHWEST INDIANA
NORTHERN WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 1015 PM EDT
* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR WOLCOTT...OR ABOUT 13 MILES SOUTH OF RENSSELAER...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WINAMAC...
MONON...
FRANCESVILLE...
MEDARYVILLE...
LEE AND REYNOLDS...
BUFFALO AND SITKA...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4086 8700 4091 8699 4093 8694 4113 8695
4117 8692 4118 8648 4092 8649 4091 8658
4087 8659 4065 8707 4071 8712 4084 8711
TIME...MOT...LOC 0109Z 237DEG 45KT 4079 8701
$$3 follow-up statements
000
WWUS53 KIWX 190131
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
930 PM EDT THU OCT 18 2007
INC131-181-190215-
/O.CON.KIWX.SV.W.0162.000000T0000Z-071019T0215Z/
PULASKI IN-WHITE IN-
930 PM EDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHERN WHITE AND PULASKI COUNTIES...
AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RIPLEY TO LAKESIDE TO
6 MILES SOUTHEAST OF WOLCOTT...OR ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF WINAMAC TO 8 MILES SOUTHWEST OF WINAMAC TO 11 MILES WEST OF
MONTICELLO...AND MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VANMETER PARK AND MONTEREY...
SITKA AND HEADLEE...
BELL CENTER...STAR CITY AND LAWTON...
THORNHOPE...
DOPPLER RADAR HAS INDICATED AREAS OF WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY
STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4086 8700 4091 8699 4093 8694 4113 8695
4117 8692 4118 8648 4092 8649 4091 8658
4087 8659 4065 8707 4071 8712 4084 8711
TIME...MOT...LOC 0130Z 237DEG 45KT 4113 8655 4100 8665
4072 8690
$$000
WWUS53 KIWX 190146
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT THU OCT 18 2007
INC181-190156-
/O.CAN.KIWX.SV.W.0162.000000T0000Z-071019T0215Z/
WHITE IN-
946 PM EDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE COUNTY IS
CANCELLED...
AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4117 8657 4118 8648 4111 8648 4110 8648
4092 8649 4093 8683
TIME...MOT...LOC 0146Z 237DEG 45KT 4124 8632 4113 8646
4097 8659
$$
INC131-190215-
/O.CON.KIWX.SV.W.0162.000000T0000Z-071019T0215Z/
PULASKI IN-
946 PM EDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN PULASKI COUNTY...
AT 941 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHEAST OF MONTEREY TO VANMETER PARK TO PULASKI...OR ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF PLYMOUTH TO 5 MILES NORTHEAST
OF WINAMAC TO 9 MILES SOUTH OF WINAMAC...AND MOVING NORTHEAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAWTON.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY
STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4117 8657 4118 8648 4111 8648 4110 8648
4092 8649 4093 8683
TIME...MOT...LOC 0146Z 237DEG 45KT 4124 8632 4113 8646
4097 8659
$$000
WWUS53 KIWX 190207
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT THU OCT 18 2007
INC131-190216-
/O.EXP.KIWX.SV.W.0162.000000T0000Z-071019T0215Z/
PULASKI IN-
1006 PM EDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY EXPIRES
AT 1015 PM EDT...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING
WERE MOVING OUT OF EXTREME NORTHEAST PULASKI COUNTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4117 8657 4118 8648 4111 8648 4110 8648
4092 8649 4093 8683
TIME...MOT...LOC 0206Z 237DEG 45KT 4137 8604 4126 8618
4110 8631
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 7:48 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Oct 18, 7:48 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT THU OCT 18 2007
.AVIATION...
AT 2330Z...A CLUSTER OF STORMS WAS TRACKING NORTHEAST ACROSS
NORTHERN INDIANA. ADDITIONAL STORMS WERE DEVELOPING ALONG AND AHEAD
OF A FRONT OVER IL. THIS SYSTEM SHOULD PUSH THROUGH QUITE FAST
TONIGHT...BUT AHEAD OF THE FRONT THERE IS THE POTENTIAL FOR STORMS
ACCOMPANIED BY STRONG WINDS. AFTER THE FRONT PUSHES THROUGH...SOME
ADDITIONAL SHOWERS ARE POSSIBLE DURING THE DAY FRIDAY. CIGS SHOULD
BE MAINLY VFR.
&&
.UPDATE...
HAVE UPDATED GRIDS/ZFP TO ADD TORNADO WATCH 724. ONGOING FORECAST
ALREADY INDICATED TORNADO POTENTIAL...SO NO CHANGES NEEDED
OTHERWISE.
&&
.PREV DISCUSSION... /ISSUED 258 PM EDT THU OCT 18 2007/
NEAR TERM...
..DANGEROUS SIGNIFICANT SEVERE WEATHER OUTBREAK APPEARS IMMINENT...
CONVECTIVE INITIATION IMMINENT ACRS ERN/CNTRL IL AND NORTHWEST
INDIANA AS
SECONDARY SW OVR MO STEAMS NEWD W/CORRESPONDING INCREASING FORCED
ASCENT. 18Z SPECIAL SNDG SHOWS DRAMATIC MID LVL COOLING IN RESPONSE
TO THIS FEATURE AND ALREADY VIS SAT SHOWING AGGRAVATED CU DVLPMNT
AND
ISOLD SHRA ATTM FM NE IL INTO SW MI IN RESPONSE TO ROBUST SFC
DESTABILIZATION THAT HAD OCCURRED WITHIN DRYSLOT OF DEPARTING LEAD
WAVE AND ENHANCED BY SIG NWD LL MSTR RTN OUT OF THE MID MISSISSIPPI
VALLEY. ALL THIS COMBINED W/DRAMATIC DEEP LYR SHEAR...MID LVL WIND
MAX 120 KTS...AND AUGMENTED THROUGH SFC BACKING IN CONJUNCTION
W/INCREASING MID LVL HGT FALLS ASSOCD W/UPR TROUGH SUGGESTS EXTREME
HIGH END DAMAGING WIND EVENT W/POSSIBILITY OF LONG LIVED SIGNIFICANT
TORNADOES LATE THIS AFTN/EVENING ONCE STORMS GET GOING.
WILL EXPAND ZFP TORNADO MENTION EWD TO INCLUDE NW OH FOR EARLY THIS
EVENING AND WHICH WAS LEFT OUT OF EARLIER UPDATE GIVEN EARLIER STORM
INITIATION WINDOW. IN ADDITION...WILL EXTEND SVR MENTION A BIT LTR
TO ACCOUNT FOR BIT LATER FROPA. OTHERWISE GRADIENT WINDS WILL
DIMINISH SOMEWHAT OVERNIGHT GIVEN NOCTURNAL COOLING AND SOME
STABILIZATION IN THE BNDRY LYR SO WILL LET EARLIER ISSUED WIND
ADVISORY PLAY OUT AT 00Z.
SHORT TERM...
0600 UTC TONIGHT THROUGH FRIDAY...
CONVECTION LOCATION AND MOVEMENT WILL BE CRITICAL TO DETAILED GRIDS
FROM 06Z TO 12Z TONIGHT. USING NAM12 AND EXTRAPOLATION OF CURRENT
CONDITIONS HAVE TRIED TO TIME CONVECTION THROUGH AREA. CHANCE OF
SHOWERS POST FRONTAL THOUGH DRY SLOT LOOKING PRETTY GOOD. COULD BE
SOME MORNING SUN IN DRY SLOT BUT NOT TRYING TO GET FANCY WITH THIS.
MID SHIFT CAN OBSERVE SAT TRENDS AND PENCIL IN AS NECESSARY. COLD
POOL ALOFT SHOULD ALLOW ANY BREAKS TO FILL IN ON FRIDAY. MID LEVEL
SHORT WAVE PASSES MID DAY AND COULD HELP GENERATE SOME INSTABILITY
SHOWERS...ESPECIALLY NORTHWEST.
COOLER AIR TO FILTER INTO WEST LATE TONIGHT WITH FROPA BUT TEMPS MAY
STAY IN LOWER TO MID 60S EAST TIL CLOSE TO 12Z. EXPECT LITTLE
DIURNAL RISE ON FRIDAY UNLESS SUNSHINE FOR A FEW HOURS CAN OCCUR IN
DRY SLOT. OTHERWISE ABOUT A 3 TO 5 DEGREE RISE...IF THAT.
LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...MUCH OF THIS PERIOD WILL HINGE ON
THE DEVELOPMENT AND PROGRESSION OF THE UPPER TROF OVER EASTERN
NORTH AMERICA. THE COMET/UCAR 00Z GFS ENSEMBLE CONFIDENCE FOR 2
METER TEMPS ARE INDICATIVE OF THE DIFFICULTY THE GFS HAS IN
HANDLING THE DEVELOPMENT OF A CUT OFF LOW OVER THE EASTERN CONUS.
AFTER MONDAY MORNING...CONFIDENCE IN ANY SOLUTION BECOME MUCH
BELOW NORMAL. SOLUTIONS RANGE FROM AN ECMWF SUPPORTED UPPER LOW
OVER THE SW CONUS TO A MORE PROGRESSIVE GFS OPEN TROF. IN SOMEWHAT
OF AN OPERATIONAL MODEL CONTRAST...THE ECMWF HAS BEEN CONSISTENT
IN FAVOR OF A SLOWER SOLUTION WITH A CUT OFF LOW OVER THE SW
CONUS. HOWEVER...FOR THIS PACKAGE...FAVOR A MORE GFS SUPPORTED
SOLUTION THAT INCLUDES A SIGNIFICANT SHORTWAVE REACHING THE
FORECAST AREA MONDAY. SATURDAY AND SUNDAY SHOULD STILL BE MILD IN
DRY WITH WEAK RIDGING OVER THE AREA. THE ONGOING FORECAST FOR
MONDAY AND MONDAY NIGHT APPEARS ON TRACK WITH A CHANCE FOR RAIN.
COULD BE A RUMBLE OF THUNDER AS 850 THETA E VALUES ATTEMPT TO RISE
ABOVE 325K. OTHERWISE...FOR TUESDAY THROUGH THURSDAY...DRY
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ003>006-008-012>017-020-022>025-032.
MI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ077>080.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR LMZ043-046.
&&
SHORT TERM...LASHLEY
LONG TERM...SKIPPER
NEAR TERM...HOLSTEN
UPDATE...SKIPPER
AVIATION...SKIPPERHazardous weather outlook, Oct 18, 11:13 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1113 AM EDT THU OCT 18 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191515- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1113 AM EDT THU OCT 18 2007 /1013 AM CDT THU OCT 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH EARLY EVENING. DAMAGING WIND GUSTS UP TO 70 MPH AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY WEST OF A LINE FROM HILLSDALE TO PORTLAND. SOUTH WINDS WILL INTENSIFY THROUGH THIS AFTERNOON WITH STRONG WIND GUSTS IN EXCESS OF 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191515- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1113 AM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 40 KNOTS ARE ALSO POSSIBLE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS 15 TO 25 KNOTS FRIDAY AND FRIDAY NIGHT WILL CREATE WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES SHOULD THEN SUBSIDE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Oct 18, 8:11 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 1 S LEESBURG 41.32N 85.85W
10/18/2007 KOSCIUSKO IN TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWN ACROSS STATE ROAD 15
&&
EVENT NUMBER 00022
ELBLocal storm report, Oct 18, 8:29 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL DENHAM 41.15N 86.71W
10/18/2007 E1.75 INCH PULASKI IN LAW ENFORCEMENT
GOLF BALL HAIL SIGNIFICANTLY DAMAGED A CAR
&&
EVENT NUMBER 00023
BJSLocal storm report, Oct 18, 8:35 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG STURGIS 41.80N 85.42W
10/18/2007 ST. JOSEPH MI LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN IN AND AROUND STURGIS
&&
EVENT NUMBER 00024
BJSLocal storm report, Oct 18, 8:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 NW SIDNEY 41.16N 85.81W
10/18/2007 KOSCIUSKO IN TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER
&&
EVENT NUMBER 00025
BJSLocal storm report, Oct 18, 8:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 2 WSW SHIPSHEWANA 41.66N 85.62W
10/18/2007 LAGRANGE IN EMERGENCY MNGR
SEVERAL TREES DOWN
&&
EVENT NUMBER 00026
BJSLocal storm report, Oct 18, 9:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
901 PM EDT THU OCT 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 6 NW WARSAW 41.30N 85.93W
10/18/2007 KOSCIUSKO IN LAW ENFORCEMENT
SEVERAL REPORTS OF TREES DOWN NW OF WARSAW
&&
EVENT NUMBER 00027
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:06 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Noble, Steuben | 54 min |
| Oct 18, 8:09 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 51 min |
| Oct 18, 8:10 PM EDT | Tornado Warning | IWX | Noble, Whitley | 50 min |
| Oct 18, 8:18 PM EDT | Special Marine Warning | IWX | 87 min | |
| Oct 18, 8:23 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 39 min |
| Oct 18, 8:50 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 40 min |
| Oct 18, 8:58 PM EDT | Tornado Warning | IWX | Saint Joseph | 47 min |
| Oct 18, 9:42 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Starke | 48 min |
| Oct 18, 10:13 PM EDT | Tornado Warning | IWX | Elkhart, Kosciusko, Marshall | 47 min |
| Oct 18, 10:30 PM EDT | Tornado Warning | IWX | Miami, Wabash | 45 min |
| Oct 18, 10:41 PM EDT | Tornado Warning | IWX | LaGrange | 34 min |
| Oct 18, 10:45 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 60 min |
| Oct 18, 10:59 PM EDT | Tornado Warning | IWX | Huntington, Whitley | 28 min |
| Oct 18, 11:30 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble | 45 min |
| Oct 19, 12:03 AM EDT | Tornado Warning | IWX | DeKalb, Steuben | 12 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.